Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Alternative Medicine
Health Discussion Forum

 antibiotics, is it for virus, or bacteria, or both? teacher doesn't really sure abt it?
...


 My boogers stink...is this natural?
Could it have something to do with my diet, or maybe with getting older?


p.s. they still taste good ...


 Do any of you do drugs?
I am just doing a survey!
Please answer truthfully as i need the correct information!
...


 Is my daughter ok? I need some serious advice.?
Im worried my daughter is becoming ill. She lays in bed all day not wanting to eat or see anyone. It started when she got her exam results and didn't do as well as she had hoped. she says she ...


 what is st john's wort used for?
...


 How safe is to experiment with LSD, since it is not as bad a drug as the other ones!?
I mean I hear that two thirds of alchoholics who take a bit from it forget to drink for years!
Additional Details
So many great answers, I don't know now who to give ten points, ...


 does alcohol cure a hangover or will it make you feel worse?
...


 Why do so many people dislike Chiropractors?
Some people think Chiropracters are "quacks" and they would never go to one. What are the reasons for this?...


 I often have trouble falling asleep because my mind won't relax. Any remedies besides warm milk?
...


 What are the best sleeping pills?
Good afternoon, morning or good night, whatever time is over there =) I am a teenager, under 18, and i've taken sleeping pills such as tylenol and advil. I only take 2 at night, but i tend to ...


 Do you believe that Herbs can heal?
...


 vodka and orange juice for a cold?
I normally drink a lot of beer, but right now have a cold so I'm drinking vodka and O.J. I feel the alcohol will dry me out, while the juice gives me the vit. C. my girlfriend disagrees. who is ...


 Whats the best way to get rid of a cough?
Im throwing a party tonight and i really need to get rid of it, ive tried sweating it out but it does'nt work plz help!?...


 How can I stop myself from thinking that I'm so much better than everyone else is, all of the time?
...


 i have horrible headache. i dont have any painkiller. what shoul i do??
...


 will it be hard quitting marijuana?
is it really that hard?
i havent gone a month without smoking weed since i started (roughly 10 months ago)...but i dont think im addicted...and i have abstained from it for weeks...just not for ...


 Is weed good for you?
Is it healthy for you? What are the benefits of smoking it. I really need to know. I just bought some, ftw....


 do you smoke or take drugs?
...


 What do you think about smoking weed ?

Additional Details
i don't smoke and don't plan on it, but we had a debate on this in class today so i just want to see what people outside my school think....


 I've got 'the trots'!..Whats a good natural remedy?
...



x
why is my urine bright yellow?
it is like a neon yellow! the only thing i can think of is i started taking vitamin b and green tea pills from GNC. thanks
Additional Details
I was pretty sure
thanks
                      








Stewie Griffin rox
Rating
You may have a water infection, I'd get it checked out.


rajendra s
You are ill. Admit yourself in Hospital


Asiaaaa.
The Pills!
Durr!
Go see a doc.


Martin B
Rating
why not?


love-♥/-hurts
drink water


balthcat
To follow on the coattails of others: Excess Vitamin B can cause what you are describing. You should make sure to test this first, by cutting out any Vitamin B supplements or multivitamins for a day or two (that's all it should take) unless a health professional has directed you NOT to skip. If the issue goes away, you have your culprit.

If it goes away, you should talk to a pharmacist or doctor about what you are taking and see if they suggest you discontinue it. If it doesn't, you want to see your doctor.


me me me
are u taking some kinda vitamin or drug?


Greg
It is from the supplements you are taking. Drink more water.


Yank33_Fan
Either too many vitamins, or an infection. If it continues, get it checked out.


sunfly
vitamin B made mine turn neon yellow too!!


killbasabill
Vitamins do change the color of urine most of the time. If there is no pain or discomfort, I wouldn't worry about it.


nick
Rating
it might be becuase ur dehydrated


Judy B
Rating
Vitamin B2. Any amount more than your body needs is excreted in urine, turning it yellow.

Your yellow urine suggests that you do not need the Vit B supplement.


Frankie
Rating
It's the extra vitamins. Your body excretes what it does not need in your urine, so it is more concentrated. There is always a potential for toxicity to just make sure that you are taking the recommended dose.


Kellie
That is exactly what it is.


coachP
The easiest thing to do is to stop taking the vitamin B for a while and see if your urine is the same color. If it is not, and it is lighter, then it is the vitamin B causing the bright yellow. I don't think that you are sick, because, depending on what you intake or neglect intaking, that will cause your urine to be anywhere from clear to bright yellow. I take lots of herbs and vitamins in the morning and my urine is always bright yellow the first time that I go later on. I've been doing this for years and I haven't been sick because my urine is bright yellow. I'm 61 years old and feel healthy.


alpenweg1
Rating
B-6 is the culprit!!!!!!!But don't worry -now you know that it is in your system doing what you want it to do!!!!!!!!!:-))))))))


Tesco - very little help
Rating
My supplements turn my pee bright yellow.

It's nothing to worry about.


Isa
Rating
It might be because of the pills, but the color of your urine is also affected by the amount of water you drink. The more water, the lighter the color, so maybe you're not intaking enough fluids.


Goldista
Rating
Vitamin B.


getitdone
Drink more water.


Big Bird Little Bird
Rating
Drink more water! Trust me, it's like that with everyone.


max_rochny
Bee, you hit it on the head. Vitamins are the ones for urine change and color. Wait to you eat alot of greens. LOL(spinach)


Sarah O
Herbs and things like that frequently make your pee change color. It becomes lighter if you consume a lot of water, so drink up!


courtlou
Rating
I take all kinds of vitamins everyday, and for like the first 2 hours after I take them, my urine is a bright yellow to almost orange color. It fades throughtout the day, but that is your body getting rid of the excess vitamins. I had previously asked my doctor about it.


Canute
Vitamin B


MsSoccerBunny
LOL before I even read the rest of this question, I thought, "She must be taking vitamin B". I can't explain why it turns bright yellow, though. I used to take it, and noticed the same thing.


Sciman
Rating
Don't worry. If you take B complex, then it contains B2. B2 causes a fluorescent yellow colour don't worry.

Incidentally, if you have a UV source e.g. a banknote counterfeit tester, you can detect the fluorescence.


Ramona-please step back!
Rating
Most vitamins affect the color of urine


Anne
It's the vitamin B. I drank a shake with lots of Vitamin B and my urine was bright yellow al day.


Zambiti
Rating
Yes, it is the Vitamin B. Water soluble, what your body doesn't use comes out bright yellow!


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.074
Copyright (c) 2013 Drug3k Saturday, March 19, 2016
Terms of use - Privacy Policy